# SDR DALA2022102706977

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 76,705 hours, 32,292 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 2L SLIDE ARMED LIGHT NOT ILLUMINATING WITH DOOR ARMED. CORRECTIVE ACTION: REMOVED DEBRIS AND CLEANED AND LUBED GIRT BAR. (9692702)
